MAUDE Adverse Event Report: STEPHANIX RADIOLOGICAL SOLUTIONS STEPHANIX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

STEPHANIX RADIOLOGICAL SOLUTIONS STEPHANIX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number D2RS
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Our r&d department is working on this issue.We think we will be able to propose a solution in the end of next month (end of (b)(6)).
 
Event or Problem Description
The table was in vertical position, the operator wanted to move the table with joystick, but when he released the command, the table kept moving until he used the emergency stop.Thus we have uncommanded table movement.

Brand Name
STEPHANIX
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
STEPHANIX RADIOLOGICAL SOLUTIONS
10 rue jean moulin
z.i du bayon
la ricamarie rhone-alpes, 42150
FR  42150
MDR Report Key7577669
Report Number3006972752-2018-00001
Device Sequence Number1698185
Product Code JAA
UDI-Device Identifier03664049000017
UDI-Public03664049000017
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K102529
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 06/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberD2RS
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2018
Initial Report FDA Received Date06/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1